It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Lexapro 20mg for over 6 months now, and within the past 2 months I have started to feel extremely tired about an hour after I take my pill. Throughout the day I can no longer complete simple tasks like I used to and frequently blow off work to lay in bed all day. I have to take multiple naps throughout the day and no matter how many hours of sleep I get or excersize I am still extremely exhausted. My eyes constantly feel heavy and I don't go out much anymore because I don't really feel like getting ready. When I do go out, or if I am driving, I feel spaced out and "not all there." I don't feel sad at all, I just feel like a slug and that I don't care much about doing things that need to get done. It is almost like I am TOO relaxed. Lexapro has helped me with my anxiety and depression, but i'm wondering if I need to slowly taper off of it at this point or try another medication? I don't seem to get excited about things either, and just mostly numb with occasional happiness. I'm really confused on what I should do and my doctor isn't much help. Would a lower dose still help me and make the tiredness subside?

Thanks for any information!
If you feel too relaxed then you probably are on a higher than needed dosage. Perhaps cutting back in 1/4s would help?

I felt horribly unmotivated when I was on paxil. I was also very tired and had a hard time doing much work/school wise. My GPA dropped from a 3.9 out of a 4.0 to a 3.2 after paxil. Worked great on my anxiety, but the drug itself was dosed too high because I did feel too relaxed (and my anxiety was treated a little too much, looking back)

So maybe cutting back slowly and see what happens??? Hopefully this will help!!
Same thing has happened to me. I wonder if lower the dose though would not be as effective for the anxiety?

I agree that this is a horrible feeling though too.
I just started taking 15mg today and i'm going to see what happens. i want to slowly try and taper off but i still feel the same old exhaustion and heavy eyes as i did before.

it's true, i always do feel heavily sedated and too relaxed. i need to be able to get up and get my responsibilites done. and i cannot do that with lexapro!
Have you tried taking your pills at night instead?
I found this worked great for me and helped me sleep but didn't make me too drowsy during the day.
that doesn't work either because during the day my depression and anxiety feel very out of control, like i didn't take my lexapro at all and i can't function that way either.

i feel that one way or another, i am never going to be okay. i'm either exhausted beyond belief or flipping out and having horrible panic attacks from taking too low of a dose or taking it at the wrong time. i hate my brain.
Then I suggest you get your dose upped...That will make all the difference in the world...then try taking half your dose at night and half in the morning.





All times are GMT -7. The time now is 08:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!